MathSciNet Relay Station
MathSciNet bibliographic data
MR1299869 (96a:34150) 34K30 (35B10 35R10 47H20 47N20)
Henríquez, Hernán R. Periodic solutions of quasi-linear partial functional-differential equations with unbounded delay. Funkcial. Ekvac. 37 (1994), no. 2, 329–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement